# SDR DALA2023051203753

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 3,016 hours, 352 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3413 2L DOOR SAFETY PIN DIFFICULT TO ENGAGE. CORRECTIVE ACTION: UNABLE TO DUPLICATE FAULT. OPS CHK NML. (4659954)
